{"product_id":"sinusvicks-200-mg-30-mg-12-coated-tablets","title":"Sinusvicks 200 Mg\/30 Mg, 12 coated tablets","description":"\u003ch2\u003eWhat is Sinusvicks for?\u003c\/h2\u003e\n\u003cp\u003eSynusvicks is a medicine that, when taken orally, relieves the symptoms of nasal congestion.\u003c\/p\u003e\n\u003ch2\u003eWho can take Sinusvicks film-coated tablets?\u003c\/h2\u003e\n\u003cp\u003eSinusvicks can be taken by adults and children from 15 years of age.\u003c\/p\u003e\n\u003ch2\u003eHow to take Sinusvicks film-coated tablets\u003c\/h2\u003e\n\u003cp\u003eSinusvicks is a medicine that is taken by mouth. You can take 1 tablet every 4-6 hours, as needed. The tablets should be swallowed, not broken. A glass of water should be taken with the tablets. It is recommended to take on a full stomach. If symptoms persist or worsen, a doctor should be consulted.\u003c\/p\u003e\n\u003ch2\u003eComposition of Sinusvicks\u003c\/h2\u003e\n\u003cp\u003eEach film-coated tablet contains: \u003cstrong\u003eIbuprofen 200 mg\u003c\/strong\u003e, Pseudoephedrine Hydrochloride 30 mg (Equivalent to 24.6 mg of Pseudoephedrine).\u003c\/p\u003e\n\u003ch2\u003eBenefits of Sinusvicks\u003c\/h2\u003e\n\u003cul\u003e\n\u003cli\u003e\n\u003cstrong\u003eSpecific relief for nasal\/sinus congestion that occurs with headache, fever or pain\u003c\/strong\u003e: SinusVicks Tablets are formulated to relieve symptoms associated with nasal\/sinus congestion.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003eDual action - ibuprofen and pseudoephedrine\u003c\/strong\u003e: Each tablet combines ibuprofen, a non-steroidal anti-inflammatory drug, with pseudoephedrine, a decongestant, to relieve nasal\/sinus congestion along with headache and fever relief.\u003c\/li\u003e\n\u003cli\u003eUnblock your nose (pseudoephedrine) and relieve pain and fever (ibuprofen) when you need it most: this formula is designed to decongest the nose, relieve headache and fever, all in one convenient tablet.\u003c\/li\u003e\n\u003cli\u003eEach box contains 12 tablets. Use as directed to help you feel better.\u003c\/li\u003e\n\u003cli\u003eReliable Vicks quality: These tablets reflect vicks' commitment to effective relief of cold or flu-related symptoms.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003ch2\u003eContraindications\u003c\/h2\u003e\n\u003cp\u003eDo not take Sinusvicks if: You are allergic to any of its components. You are pregnant or breastfeeding. If you have liver, heart, digestive system, kidney, glaucoma, blood disorders, lupus. If you are taking: Aspirin, other decongestants, anticoagulants, lithium, antidepressants...\u003c\/p\u003e\n\u003ch2\u003eSide effects\u003c\/h2\u003e\n\u003cp\u003eLike all medicines, Sinusvicks can also cause side effects: discomfort, confusion, vomiting, changes in vision, convulsions, allergic reaction, skin changes, dry mouth, change in stools... In these cases, you should consult your doctor immediately.\u003c\/p\u003e\n\u003ch2\u003ePrecautions\u003c\/h2\u003e\n\u003cp\u003eTake special care when taking Sinusvicks if you suffer from any allergic pathology, blood clotting disorder, if you suffer from high blood pressure, gastrointestinal disorders, if you are taking medicines for migraine, etc. Consult your doctor.\u003c\/p\u003e\n\u003ch2\u003eWhat is the price of Sinusvicks 12 film-coated tablets?\u003c\/h2\u003e\n\u003cp\u003eThe price of non-prescription medicines is set by law. In our online pharmacy you can buy this drug at a 10% discount, which is the maximum allowed.\u003c\/p\u003e","brand":"VICKS","offers":[{"title":"Default title","offer_id":56095783747967,"sku":"SV8470007026747","price":9.49,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0638\/8829\/4065\/files\/sinusvicks-200-mg30-mg-12-comprimidos-recubiertos-246355_5c235fa1-33a1-4ab0-8d8c-4b6b13429ce6.webp?v=1789543179","url":"https:\/\/farmaciasdirect-eu.myshopify.com\/products\/sinusvicks-200-mg-30-mg-12-coated-tablets","provider":"Farmaciasdirect.eu","version":"1.0","type":"link"}